# SDR UPS06447900

- Difficulty date: August 10, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65B01734101
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS 820 LT SIDE TENSION TIE TO FRAME CONNECTION FASTENER HOLE FOUND CRACK AT WEB DOUBLER. CRACK LENGTH 0.040 INCH.  M/D BS820 LHS FRAME ATTACHED DOUBLER BETWEEN STR9L TO STR12L AREA REPLACED AND INSTALLED IAW SRM 51-10-01 PG9 AND 51-30-02.
